MAUDE Adverse Event Report: STERIS CORPORATION VERIFY ASSERT STEAM PROCESS CHALLENGE DEVICE

STERIS CORPORATION VERIFY ASSERT STEAM PROCESS CHALLENGE DEVICE
Model Number LCB033
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/19/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
No procedure delays have been reported.Retain testing was performed on the lot number subject of the reported event; no issues were noted.The dhr for the subject lot was reviewed and no abnormalities were found.The process challenge device instructions for use (pg.1) states, "instructions for use: before use, examine the pcd to ensure that the foil and seal are intact.Examine the integrator through the plastic, to ensure the pcd has not been used previously." no additional issues have been reported.
 
Event or Problem Description
The user facility reported via medwatch (mw5111090) that they received "dried up" control containers and that their biological tests have been found dry prior to and after processing.No report of injury.

Brand Name
VERIFY ASSERT STEAM PROCESS CHALLENGE DEVICE
Common Device Name
VERIFY ASSERT STEAM PROCESS CHALLENGE DEVICE
Manufacturer (Section D)
STERIS CORPORATION
9325 pinecone dr
mentor OH 44060
Manufacturer (Section G)
STERIS CORPORATION
9325 pinecone dr.
mentor OH 44060
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4403927453
MDR Report Key15335443
Report Number3004080920-2022-00005
Device Sequence Number17763881
Product Code OWP
UDI-Device Identifier10724995153035
UDI-Public10724995153035
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLCB033
Device Catalogue NumberLCB033
Device Lot Number20230823
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/04/2022
Initial Report FDA Received Date09/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown